Journal article icon

Journal article

EXACT THEORY OF NON-LINEAR WAVES ON A LAGRANGIAN-MEAN FLOW

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112078002773

Authors


ANDREWS, D More by this author
MCINTYRE, M More by this author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
89
Issue:
DEC
Pages:
609-646
Publication date:
1978
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:659b8858-796e-49ca-b8ae-e045d8dd0c77
Source identifiers:
5846
Local pid:
pubs:5846

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP